# SDR AALA20090703TUL04

- Difficulty date: June 30, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N9620D
- Make and model: Doug DC-9-83
- Aircraft serial: 53591
- Aircraft time: 34,593 hours, 16,222 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL SKIN CORROSION AT STATION 1108, LONGERON 28R. INSTALLED REPAIR DOUBLER PER SRM 53-04-00 FIGURE 5.
